| Model Number |
D401 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) might not be working correctly post echocardiogram and echo.Boston scientific technical services consultant (ts) referred the patient to the clinic.As of this time, this icd remains in service.No adverse patient effects were reported.